# SDR USA2008F00039

- Difficulty date: September 27, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Cockpit
- Part time: 51,668 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1706, ON APPROACH TO CLT, CAPTAIN REPORTED THE TRAILING EDGE FLAPS SHOWED A SPLIT CONDITION WHEN SELECTING FLAPS.  NO ROLLING MOMENT WAS EXPERIENCED.  CREW ACCOMPLISHED A GO-AROUND AND FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES.  FLIGHT LANDED NORMALLY AT FLAPS 15.  AFTER LANDING, INDICATOR RETURNED TO NORMAL.  NO EMERGENCY DECLARED.  MX REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MM 27-58-41.  OPS CHECK NORMAL.
